# SDR 03FDEA00003

- Difficulty date: January 3, 2003
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 66,370 hours, 26,661 cycles
- Engine: Ge CF6*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PNEUMATIC SYSTEM 3 MANIFOLD FAILURE, IN FLIGHT.  COMPLETED RED TABS, LIGHT WENT OUT.  CREW REPORTED FAILURE OCCURRED ON DESCENT, APPX 30-40 MILES OUT.  REMOVED AND REPLACED RIGHT WING PRESSURE SWITCH IAW MM.  OPS CHECK NORMAL IAW TAFI.
